TU Darmstadt / ULB / TUbiblio

Indentation size effect in spherical and pyramidal indentations

Durst, Karsten and Göken, M. and Pharr, G. M. (2008):
Indentation size effect in spherical and pyramidal indentations.
In: Journal of Physics D: Applied Physics, IOP Publishing, pp. 074005, 41, (7), ISSN 0022-3727, DOI: 10.1088/0022-3727/41/7/074005, [Article]

Item Type: Article
Erschienen: 2008
Creators: Durst, Karsten and Göken, M. and Pharr, G. M.
Title: Indentation size effect in spherical and pyramidal indentations
Language: English
Journal or Publication Title: Journal of Physics D: Applied Physics
Volume: 41
Number: 7
Publisher: IOP Publishing
Divisions: 11 Department of Materials and Earth Sciences
11 Department of Materials and Earth Sciences > Material Science
11 Department of Materials and Earth Sciences > Material Science > Physical Metallurgy
Date Deposited: 20 Jul 2018 10:28
DOI: 10.1088/0022-3727/41/7/074005
Export:

Optionen (nur für Redakteure)

View Item View Item